# SDR ASAA2019050529253

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 13,017 hours, 4,211 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: MS2452423
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CA'S FWD WINDSHIELD HEAT (L1) OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. FOUND PRIMARY L-1 WINDOW SENSOR OPEN. PLACED SWITCH S1078 TO SPARE POSITION. SYS OPS CKS NML PER AMM 30-41-00.
